# SDR SWIA201440526

- Difficulty date: December 6, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 39,265 hours, 33,023 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR PANEL FROM BS 409.128  559 HAS CORROSION.  REMOVED CORROSION IAW REO.
